• A
  • A
  • A
  • АБВ
  • АБВ
  • АБВ
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Анализ стохастических явлений, описываемых дробными стохастическими уравнениями, динамикой Ланжевена с упругими соударениями, анализ экстремальных событий

Приоритетные направления развития: математика
2019

Публикации по проекту:


Grabchak M., Molchanov S. Limit theorems for random exponentials: the bounded support case // Theory of Probability and Its Applications. 2019. Vol. 63. No. 4. P. 634-647. doi
Manita O. A., Veretennikov A. On convergence of 1D Markov diffusions to heavy-tailed invariant density // Moscow Mathematical Journal. 2019. Vol. 19. No. 1. P. 89-106. doi
Jabir J. M., Profeta C. A stable Langevin model with diffusive-reflective boundary conditions // Stochastic Processes and their Applications. 2019. Vol. 129. No. 11. P. 4269-4293. doi
Molchanov S., Vainberg B. Population dynamics with moderate tails of the underlying random walk // SIAM Journal on Mathematical Analysis. 2019. Vol. 51. No. 3. P. 1824-1835. doi
Cranston M., Molchanov S. On the critical behavior of a homopolymer model // Science China Mathematics. 2019. Vol. 62. No. 8. P. 1463-1476. doi
Kolokoltsov V. The probabilistic point of view on the generalized fractional partial differential equations // Fractional Calculus and Applied Analysis. 2019. Vol. 22. No. 3. P. 543-600. doi
Palamarchuk E. S. On Upper Functions for Anomalous Diffusions Governed by Time-Varying Ornstein-Uhlenbeck Process / Пер. с рус. // Theory of Probability and Its Applications. 2019. Vol. 64. No. 2. P. 209-228. doi
Grabchak M., Molchanov S. The alloy model: Phase transitions and diagrams for a random energy model with mixtures // Markov Processes and Related Fields. 2019. Vol. 25. No. 4. P. 591-613.
Веретенников А. Ю. О слабых решениях сильно вырожденных СДУ // Автоматика и телемеханика. 2020. № 3. С. 1-15.
Veretennikov A. On polynomial recurrence for reliability system with a warm reserve / Cornell University. Series cond-mat "arxiv.org". 2019.
Veretennikov A. On Polynomial Recurrence for Reliability System with a Warm Reserve // Markov Processes and Related Fields. 2019. Vol. 25. P. 745-761.
Veretennikov A., Veretennikova M. On convergence rate for homogeneous Markov chains / Cornell University. Series "Working papers by Cornell University". 2019.
Kelbert M., Chernov A., Shemendyuk A. Fair insurance premium level in connected SIR model under epidemic outbreak / Cornell University. Series "Working papers by Cornell University". 2019. No. 1910.04809v1.
Kelbert M., Moreno-Franco H. A. HJB equations with gradient constraint associated with controlled jump-diffusion processes // SIAM Journal on Control and Optimization. 2019. Vol. 57. No. 3. P. 2185-2213. doi
Frikha N., Konakov V., Menozzi S. Well-posedness of some non-linear stable driven SDEs / Cornell University. Series arxive "math". 2019. No. 1910.05945.
Falaleev A., Konakov V. Convergence of some classes of random flights in Wasserstein distance / Cornell University. Series arxive "math". 2019. No. 1910.03862.
Chernov A., Kelbert M., Shemendyuk A. Optimal vaccine allocation during the mumps outbreak in two SIR centres // Mathematical Medicine and Biology. 2019 doi
Molchanov S., Panov V. Limit theorems for the alloy-type random energy model // Stochastics-An International Journal of Probability and Stochastic Processes. 2019. Vol. 91. No. 5. P. 754-772. doi
Panov V., Samarin E. Multivariate asset-pricing model based on subordinated stable processes // Applied Stochastic Models in Business and Industry. 2019. Vol. 35. P. 1060-1076. doi